MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TMS

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TMS
Model Number V.3.8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced a seizure during her 30th daily treatment after receiving 1,907 pulses.Patient was treated by ems and taken to the er in stable condition.
 
Additional Manufacturer Narrative
Provider attributes to medication non-compliance issue: patient reportedly ran out of venlafaxine, did not inform prescribing provider or tms staff at first, then may have resumed medication without discussing with prescribing provider.Patient is not continuing tms as their depression scores are hovering around remission.Patient will be seen by a neurologist.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenexville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC
3222phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key24503866
Report Number3004824012-2026-00008
Device Sequence Number9943484
Product Code OBP
UDI-Device Identifier00850005944621
UDI-Public00850005944621
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K233621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV.3.8
Device Catalogue Number81-05315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESTRADIAL 10MCG.; FLUCONAZOLE 150MG AGAIN FOR 7 DAYS START (B)(6) 2026.; FLUCONAZOLE 150MG FOR 4 DAYS START (B)(6) 2025.; HYDROXYZINE 10MG AS NEEDED.; IRON 10MCG (2) TABLETS (L LOEST ONE) IN MORNING.; IRON PILL 65MG AT NIGHT.; IVABRADINE 5MG IN MORNING AND AT NIGHT.; LAMOTRIGINE 200MG TABLET DAILY.; LEVOTHYROXINE (INCREASED FROM 100MCG TO 112 MCG).; METFORMIN ER 500 MG TABLET BY MOUTH DAILY.; NORETHINDRONE 1MG.; VENLAFAXINE ER 37.5 MG CAPSULE.; VENLAFAXINE HCL ER 150MG ONE CAPSULE AT NIGHT.
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Patient SexFemale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite